NAWBO is hosting this free virtual summit for women powering big dreams.
HERstory in the Making will be held on Zoom to allow you to connect and grow with women busines owners from around the world.
Historically, the NAWBO International Task Force has deployed delegations of members to different parts of the world as part of NAWBO’s commitment to contribute to a strong global community of female entrepreneurs. This year for Women’s History Month, we want to shine the spotlight on the rapidly growing world of female entrepreneurs, showcase their diverse perspectives and learn what they are experiencing in their unique communities. During the event we will hear from leaders of international organizations and participate in roundtables to discuss ways we can support each other - in life and business - and build stronger international alliances.
**** Please complete this short survey here so we can provide the best experience possible for you. We want to be sure each breakout has enough space to accommodate attendees: https://www.surveymonkey.com/r/HerStory2021
|Lucero Cabrales Garcia
President of AMEXME
|Cristina Morales Heaney
National Chair of NAWBO
President of Global
Summit of Women
World President of FCEM
Past National Chair of NAWBO
11:00 - 12:30 pm ET State of Global WBO’s: Panel Discussion
After a year of the pandemic, we recognize women around the globe have experienced significant loss – businesses struggled, wide-spread joblessness, ill family members, and restrictions to gathering. Now out of this hardship, women are developing strength, resiliency and creating new opportunities for themselves. In this session, leaders from international women’s organizations will discuss the emerging economic landscape for women business owners. We will hear stories of how women worldwide are adapting and will ultimately thrive in the “new normal.”
12:30 - 1:00pm ET 30-minute Break
1:00 - 2:20 pm ET Doing Business Internationally: Hosted Roundtables
1.How do I get started doing business internationally and why should I?
2.What are the communication and cultural differences I should know?
3.Why should I expand to international countries if I have a service-based business?
4. How can virtual tools and networks nurture my mental health during the pandemic?
2:20 - 2:30 pm ET Quick 10-minute Break
2:30 - 3:50 pm ET The World Connects: Meet & Greet / Speed Networking
3:50 – 4:00 ET Closing Remarks from NAWBO Leadership